Header menu link for other important links
Intersection Poincaré Polynomial for Nagaraj-Seshadri moduli space
Barik Pabitra, , B. N. Suhas
Published in Wiley
Volume: 291
Issue: 1
Pages: 7 - 23

We compute Betti numbers of both the components of the moduli space of rank 2 semi-stable torsion-free sheaves with fixed determinant over a reducible nodal curve with two smooth components intersecting at a node. We also compute the intersection Betti numbers of the moduli space.

About the journal
PublisherData powered by TypesetWiley
Open AccessNo